# SDR DALA2025062604781

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,544 hours, 26,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 FOUND L4 PASSENGER DOOR PNEUMATIC ACTUATOR DISCONNECTED AFTER OPENING OF SIDEWALL. CORRECTIVE ACTION: REINSTALLEDL4 PASSENGER DOOR PNEUMATIC ACTUATOR LINE IAW B757 AMM 52-11-35-404-017 INSTALLING EMERGENCY POWER ACTUATOR AND B757 AMM 20-11-00-912-001 STANDARD TORQUE VALUES TAG # 14739. (1045817)
